Alert archive / New York / Flash Flood Warnings in 2013

Flash Flood Warning 1, NWS New York, NY

May 8, 2013Kings County, New York County, Richmond County, New York; Hudson County, New Jersey

NWS New York, NY issued this flash flood warning at May 8, 2013, 7:43 AM EDT for Kings County, New York County, Richmond County, New York; Hudson County, New Jersey. It was in force for 92 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2013, 7:43 AM EDT (11:43 UTC)
Expired
May 8, 2013, 9:15 AM EDT
In force
92 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Hudson County, NJ, Kings County, NY, New York County, NY, Richmond County, NY

The radar

The Philadelphia radar (KDIX), 82 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 8:45 AM EDTFLASH FLOODHoboken, NJFLOOD WATERS BLOCKING INTERSECTION OF 3RD AND CLINTON STREETS
May 8, 9:00 AM EDTFLASH FLOOD1 Sw Hoboken, NJJERSEY CITY FD BOAT RESCUES FOR DRIVERS STUCK IN FLOOD WATERS
May 8, 9:00 AM EDTFLASH FLOOD1 Wnw Coney Island, NYBELT PKWY IMPASSABLE NEAR EXIT 6

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 11.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2013-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2013-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WGUS51 KOKX 081143
FFWOKX
NJC017-NYC047-061-085-081315-
/O.NEW.KOKX.FF.W.0001.130508T1143Z-130508T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
743 AM EDT WED MAY 8 2013

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NEW YORK (MANHATTAN) COUNTY IN SOUTHEAST NEW YORK...
  RICHMOND (STATEN ISLAND) COUNTY IN SOUTHEAST NEW YORK...
  HUDSON COUNTY IN NORTHEAST NEW JERSEY...
  KINGS (BROOKLYN) COUNTY IN SOUTHEAST NEW YORK...

* UNTIL 915 AM EDT...

* AT 737 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM AN AREA OF THUNDERSTORMS TRAINING OVER THE 
AREA...MOVING NORTHWEST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1 1/2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN 
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE 
AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4049 7425 4054 7425 4056 7422 4063 7420
      4070 7411 4074 7412 4074 7417 4078 7415
      4076 7409 4080 7406 4081 7399 4077 7394
      4074 7396 4067 7386 4059 7384 4056 7401
      4059 7401 4061 7405 4052 7413 4049 7424

$$

NV
2 follow-up statements
487 
WGUS71 KOKX 081226
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
826 AM EDT WED MAY 8 2013

NJC017-NYC047-061-085-081315-
/O.CON.KOKX.FF.W.0001.000000T0000Z-130508T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINGS (BROOKLYN) NY-HUDSON NJ-RICHMOND (STATEN ISLAND) NY-
NEW YORK (MANHATTAN) NY-
826 AM EDT WED MAY 8 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM EDT FOR NEW
YORK (MANHATTAN)...RICHMOND (STATEN ISLAND)...HUDSON AND KINGS
(BROOKLYN) COUNTIES...

AT 818 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF THUNDERSTORMS PRODUCING FLASH FLOODING. THESE 
STORMS WERE TRAINING NORTHWEST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN UPTON
NY.

&&

LAT...LON 4049 7425 4054 7425 4056 7422 4063 7420
      4070 7411 4074 7412 4074 7417 4078 7415
      4076 7409 4080 7406 4081 7399 4077 7394
      4074 7396 4067 7386 4059 7384 4056 7401
      4059 7401 4061 7405 4052 7413 4049 7424

$$

NV
508 
WGUS71 KOKX 081309
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
909 AM EDT WED MAY 8 2013

NJC017-NYC047-061-085-081317-
/O.EXP.KOKX.FF.W.0001.000000T0000Z-130508T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINGS (BROOKLYN) NY-HUDSON NJ-RICHMOND (STATEN ISLAND) NY-
NEW YORK (MANHATTAN) NY-
909 AM EDT WED MAY 8 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 915 AM EDT FOR NEW YORK
(MANHATTAN)...RICHMOND (STATEN ISLAND)...HUDSON AND KINGS (BROOKLYN)
COUNTIES...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED NORTH OF THE AREA. 
ANY FLOODING THAT OCCURRED WILL GRADUALLY SUBSIDE THROUGH THE REST 
OF THE MORNING.  

LAT...LON 4049 7425 4054 7425 4056 7422 4063 7420
      4070 7411 4074 7412 4074 7417 4078 7415
      4076 7409 4080 7406 4081 7399 4077 7394
      4074 7396 4067 7386 4059 7384 4056 7401
      4059 7401 4061 7405 4052 7413 4049 7424

$$

SEARS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at May 8, 4:53 AM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 8, 4:53 AM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
453 AM EDT WED MAY 8 2013

.SYNOPSIS...
LOW PRESSURE OVER THE APPALACHIANS WILL TRACK TOWARDS THE REGION
TODAY...AND PASS THROUGH THE AREA THURSDAY. A SLOW MOVING FRONTAL
SYSTEM WILL APPROACH FROM THE WEST FRIDAY AND FRIDAY NIGHT AND
EVENTUALLY PASS EAST LATE SUNDAY. HIGH PRESSURE THEN RETURNS EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 11 AM THIS MORNING/...
LOW PRES WAS CENTERED OVER NRN TN AT 3AM. FIRST BAND OF PCPN IS
NOW INTO THE EXTREME SWRN PORTION OF THE CWA. WATER VAPOR
INDICATES MOISTURE IS STREAMING FROM THE GOMEX TO THE ATLANTIC AND
INTO THE CWA. COOLING ON IR AND LIGHTNING PLOTS INDICATE THERE IS
ENOUGH DEPTH TO THE CONVECTION TO PRODUCE TSTMS.

THE RAIN WILL CONTINUE TO ROTATE NWD THRU THE CWA THIS MRNG.
MAINTAINED ISOLD TSTMS IN THE FCST. THERE COULD BE SOME PATCHY FOG
DEVELOPMENT ACROSS FAR ERN ZONES BUT EVEN TD SPREADS OVER THE
WATER ARE A FEW DEGREES ATTM. IN ADDITION...WINDS ARE BEGINNING TO
INCREASE KEEPING THE LLVLS MIXED. HAVE THEREFORE NOT INCLUDED FOG
IN THE FCST.

&&

.SHORT TERM /11 AM THIS MORNING THROUGH 6 PM THURSDAY/...
PERIODS OF RAIN THIS AFTN WITH THE LOW WRAPPING MOISTURE INTO THE
REGION. NAM OUTPUTS A FEW HUNDREDS OF SB CAPE. WITH LAPSE RATES
INCREASING DUE TO THE APPROACH OF THE UPR LOW AND FORCING FROM THE
H3 JET...HAVE CONTINUED ISOLD TSTMS IN THE FCST.

THE MAIN BAND OF PCPN ASSOCIATED WITH THE MID LVL FROGEN LIFTS TO
THE N TNGT BUT THE CUTOFF H5 LOW WILL BE APPROACHING THE CWA. THIS
WILL RESULT IN DPVA PRODUCING LIFT ACROSS THE CWA. THIS SHOULD
PRODUCE SOME SHRA AND ISOLD TSTMS. USED SCT COVERAGE WORDING FOR
THE SHRA. THE BROAD LIFT AND SHRA MAY REDUCE THE FOG
THREAT...HOWEVER THERE WILL BE THE POTENTIAL FOR POCKETS OF
LOCALLY DENSE FOG TO DEVELOP...MAINLY E OF THE HUDSON. HAVE
GONE CLOSE TO THE SREF FOG PROBS IN THE GRIDS.

H5 LOW TRACKS W OF NYC ON THU. WITH A CONDITIONALLY UNSTABLE
AIRMASS IN PLACE...SHRA AND ISOLD TSTMS APPEAR LIKELY...ESPECIALLY
ACROSS THE INTERIOR WITH WARMER SFC TEMPS AWAY FROM THE MARINE
INFLUENCE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A BRIEF DRY PERIOD IS EXPECTED LATE THURSDAY NIGHT AND FRIDAY
MORNING AS WEAK HIGH PRESSURE BRIEFLY MOVES OVER THE AREA.
THEN...THE PATTERN TURNS QUITE UNSETTLED FOR THE REMAINDER OF THE
WEEKEND AS A SLOW MOVING FRONTAL BOUNDARY APPROACHES FROM THE WEST
FRIDAY AND FRIDAY NIGHT. THIS FRONT WILL SLOWLY MOVE ACROSS THE
REGION THROUGH THE REGION...FINALLY PUSHING EAST OF THE AREA LATE
SUNDAY INTO SUNDAY NIGHT. THE BEST CHANCE OF PRECIPITATION WILL BE
ON SATURDAY AND SATURDAY NIGHT...WITH CHANCE POPS EXPECTED FOR
SUNDAY.

WITH MODELS DIFFERING THE HANDLING OF THE FRONTAL BOUNDARY AND ITS
TIMING AS IT MOVES ACROSS THE REGION...FOLLOWED A BLEND OF PREVIOUS
FORECAST AND WPC GUIDANCE.

ONCE THE FRONT CLEARS THE REGION...HIGH PRESSURE BUILDS IN FROM THE
WEST WITH CLEARING CONDITIONS AND DRIER WEATHER.

TEMPS WILL AVERAGE NEAR NORMAL THROUGH THE WEEKEND...THEN EXPECT
TEMPERATURES TO BRIEFLY FALL BELOW NORMAL AS THE STRONGER TROUGH
APPROACHES AND COLD AIR ADVECTION ENSUES BEHIND THE FRONT.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
SLOW MOVING LOW PRESSURE WILL APPROACH FROM THE MID ATLANTIC REGION
TODAY.

GENERALLY MVFR OVER THE CITY TERMINALS AS AN AREA OF LIGHT TO
MODERATE RAIN HAS OVERSPREAD AND SHOULD CONTINUE THROUGH THE NEXT
SEVERAL HOURS. PCPN MOVES INTO KHPN/KSWF IN THE NEXT FEW HOURS.
HAVE DELAYED THE ONSET OF PCPN FOR THE CT TERMINALS. CIGS WILL
LIKELY SWITCH BETWEEN MVFR AND IFR. BETTER LIKELIHOOD OF IFR CIGS
WHEN THE RAIN BECOMES LIGHTER OR SCATTERED. ALSO...CANNOT RULE OUT
ISOLD RUMBLES OF THUNDER WITH THE PCPN AND CONFIDENCE IS NOT HIGH
ENOUGH TO INCLUDE IN FORECAST.

LOW CONFIDENCE ON FLIGHT CATEGORY AFTER 15Z. CONDS SHOULD STAY
MVFR...BUT IF IFR OCCURS BEFORE THIS TIME...WOULD EXPECT TO SEE
IMPROVEMENTS TO MVFR AROUND 15Z...BUT THE TIMING OF THIS COULD BE
OFF BY AN HOUR OR TWO.

-RA OR -SHRA EXPECTED TO CONTINUE THROUGH TONIGHT AND CIGS
COULD START TO LOWER TO IFR AFTER 00Z.

MODERATE CONFIDENCE IN WINDS THROUGH THE PERIOD.

...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP://WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: LOW CONFIDENCE IN TIMING AND DURATION OF IFR
CIGS THIS MORNING.

THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.

KJFK FCSTER COMMENTS: LOW CONFIDENCE IN TIMING AND DURATION OF IFR
CIGS THIS MORNING.

KLGA FCSTER COMMENTS: LOW CONFIDENCE IN TIMING AND DURATION OF IFR
CIGS THIS MORNING.

KTEB FCSTER COMMENTS: LOW CONFIDENCE IN TIMING AND DURATION OF IFR
CIGS THIS MORNING.

KHPN FCSTER COMMENTS: LOW CONFIDENCE IN TIMING AND DURATION OF IFR
CIGS THIS MORNING. TIMING OF ONSET OF RA COULD BE OFF BY AN HOUR
OR TWO.

KISP FCSTER COMMENTS: LOW CONFIDENCE IN TIMING AND DURATION OF IFR
CIGS THIS MORNING. TIMING OF ONSET OF RA COULD BE OFF BY AN HOUR
OR TWO. .

.OUTLOOK FOR 06Z THU THROUGH SUN...

.WED NIGHT...IFR OR LOWER CONDS EXPECTED...WITH A CHANCE OF LIGHT
RAIN.

.THU-THU NIGHT...MVFR OR LOWER CONDS LIKELY...WITH CHANCE OF
SHOWERS. AN ISOLD TSTM POSSIBLE.

.FRI...CHANCE OF BRIEF MVFR OR LOWER CONDS IN ANY SCT SHOWERS.
AN ISOLD AFTERNOON/EVENING TSTM POSSIBLE.

.FRI NIGHT-SUNDAY...MVFR OR LOWER CONDS LIKELY IN ANY SHOWERS...
MAINLY THROUGH SUNDAY MORNING. AN ISOLD TSTM POSSIBLE SAT
AFTERNOON/EARLY EVENING.

&&

.MARINE...
SEAS ARE AT OR APPROACHING SCA LVLS ON THE OCEAN IN A SLY SWELL.
THE LATEST DATA SUGGESTS THE 5 FT SEAS WILL REMAIN IN PLACE THRU
THU...SO THE SCA HAS BEEN EXTENDED. OTHERWISE...A BRIEF WINDOW OF
WINDS APPROACHING 25KT THIS AFTN ON THE ERN WATERS...BUT WITH
SPEEDS IN THE 20-25 KT RANGE GENERALLY EXPECTED...FCST INDICATES
OCNL 25KT GUSTS WITH NO SCA ISSUED. WINDS OTHERWISE BLW 25KT TODAY
THRU THU.

THURSDAY NIGHT THROUGH SUNDAY...EXPECT A SERIES OF FRONTAL SYSTEMS TO
IMPACT THE WATERS...WITH MARGINAL SMALL CRAFT CONDITIONS AT TIMES.

&&

.HYDROLOGY...
UP TO AROUND 3/4 INCH OF BASIN AVE RAINFALL IS EXPECTED THRU
TODAY. SOME LOCALLY HIGHER AMOUNTS POSSIBLE IN TSTMS. ADDITIONAL
PCPN IS LIKELY TNGT AND THU. WHILE THERE COULD BE SOME LOCALIZED
PONDING ON ROADS IN URBAN AND POOR DRAINAGE AREAS IN ANY TSTM
ACTIVITY...FLOODING IS NOT EXPECTED ATTM.

NO SIGNIFICANT OR WIDESPREAD QPF IS EXPECTED IN THE LONG TERM PERIOD
UNTIL PERHAPS THIS WEEKEND.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT
     THURSDAY FOR ANZ350-353-355.

&&

SYNOPSIS...BC/JMC
NEAR TERM...JMC
SHORT TERM...JMC
LONG TERM...BC
AVIATION...DS
MARINE...BC/JMC
HYDROLOGY...BC/JMC
Hazardous weather outlook, May 8, 3:32 AM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
332 AM EDT WED MAY 8 2013

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-090800-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
332 AM EDT WED MAY 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-090800-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
332 AM EDT WED MAY 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

JMC

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:12 AM EDTAreal Flood AdvisoryOKXKings, New York, Richmond93 min
May 8, 9:30 AM EDTAreal Flood AdvisoryOKXRockland45 min
May 8, 11:50 AM EDTAreal Flood AdvisoryOKXBronx, Kings, New York, Queens, Richmond115 min
May 8, 12:24 PM EDTAreal Flood AdvisoryOKXNassau36 min
May 8, 12:34 PM EDTAreal Flood AdvisoryOKXSuffolk41 min
May 8, 12:56 PM EDTAreal Flood AdvisoryOKXBronx, Rockland, Westchester64 min
May 8, 8:17 AM EDTAreal Flood AdvisoryOKXBergen, Essex, Passaic88 min

Nearby

Flash Flood Warnings in New York, 2013Flash Flood Warnings in New Jersey, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.